# SDR CALA2025100909841

- Difficulty date: October 7, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N27266
- Make and model: Boeing 737-8
- Aircraft serial: 66597
- Aircraft time: 13,686 hours, 4,654 cycles
- System (JASC): 2564 · Life Raft
- Part: Seal
- Condition: Broken
- Location: Life Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LIFE RAFT SEAL BROKEN REQUEST MEL 3810A, REFERRAL IS DO LAV SMELLING TO BADLY, ALL SYSTEMS OPERATE NORALLY, PLACARD INSTALLED ON DOOR. MEL 3810A REJECTED INSPECTED LIFE RAFT AND RESEALED BIN.
